MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION EEG-1200A; NEUROFAX ELECTROENCEPHALOGRAPH

NIHON KOHDEN CORPORATION EEG-1200A; NEUROFAX ELECTROENCEPHALOGRAPH
Model Number EEG-1200A
Medical Device Problem Codes Application Program Problem (2880); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The eeg reported that the patient name on the (b)(6) study had changed.They had started the study and when they finished recording there was a different patient name.It is unclear if someone accidentally changed the name or not.They are not sure how this happened.Nihon kohden technical support (tech support) assisted in changing the patient information.No patient harm reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The eeg reported that the patient name on the (b)(6) study had changed.They had started the study and when they finished recording there was a different patient name.It is unclear if someone accidentally changed the name or not.They are not sure how this happened.Nihon kohden technical support (tech support) assisted in changing the patient information.No patient harm reported.
 
Additional Manufacturer Narrative
Details of complaint: the eeg technician reported that the patient's name on the ltm study had changed.It is unclear if someone accidentally changed the name or not.Nihon kohden technical support (nk ts) assisted in changing the patient information.No harm or injury was reported.Investigation summary: the allegation of the patient's name changing on its own could not be confirmed.It is more common that the user selected the incorrect name at the start of the exam.Patient information issues are easily resolved by editing the information for the files in question.There have been no additional complaints reporting of automatic patient name changes after recording.The root cause is likely use error.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h10 additional manufacturer narrative.
 
Event or Problem Description
The eeg reported that the patient name on the ltm study had changed.They had started the study and when they finished recording there was a different patient name.It is unclear if someone accidentally changed the name or not.They are not sure how this happened.Nihon kohden technical support (tech support) assisted in changing the patient information.No patient harm reported.

Brand Name
EEG-1200A
Common Device Name
NEUROFAX ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key10776084
Report Number8030229-2020-00653
Device Sequence Number4178174
Product Code OLT
UDI-Device Identifier04931921110904
UDI-Public4931921110904
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K080546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEEG-1200A
Device Catalogue NumberEEG-1200A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2020
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown